# SDR ABXA070048

- Difficulty date: February 15, 2007
- Submitted: February 20, 2007
- Operation: Air carrier
- Aircraft: N752AX
- Make and model: Boeing 767-200
- Aircraft serial: 23434
- Aircraft time: 44,602 hours, 38,938 cycles
- Engine: Ge CF680A
- Engine time: 43,129 hours, 37,596 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Control Unit
- Part number: 8063505
- Part serial: WYG33020
- Condition: Malfunctioned
- Location: Rt Engine
- Part time: 3,736 hours, 1,038 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: E

## Discrepancy

AS CREW WAS ON FINAL AT ILN, GOING THROUGH 27K, NR 2 ENGINE HAD AN UNCOMMANDED SHUTDOWN.  CREW RESTARTED ENGINE WITHOUT ANY FURTHER ISSUES.  NO EMERGENCY DECLARED.  NO EN ROUTE DELAY.  REMOVED AND REPLACED NR 2 ENGINE MAIN ENGINE CONTROL IAW B767 AMM 73-21-01-4, REF WORK PACK 600266182 FOR WORK ACCOMPLISHED.
